# SDR SWAA2022041182384

- Difficulty date: March 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 986 FLOORBEAM UPPER FLANGE LBL 2-LBL 45; WL 208. / [01] VERIFY APPLICABILITY PER SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1;[02] EVALUATED DAMAGE ON BS986 FLOOR BEAM AND FOUND TO BE OUT LIMITS AT LBL2 WL208 1.5'X1.5' ORIG. MAT. THICKNESS IS 0.150' REMAINING MAT.THICKNESS IS 0.060' AND AT LBL45 WL208 1.5'X1.5' ORIG. MAT. THICKNESS IS 0.150' REMAINING MAT. THICKNESS IS 0.050' DAMAGE REMOVED I.A.W SRM 51-10-02-0G-0 AND SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR.4.D(2)(A) FIG. 103/ALLOWABLE DAMAGE 1 DETAIL E DIAL DEPTH GAUGE ID ATS400 S/N UNKNOWN;[03] SUBMITTED DAMAGE INFORMATION TO ENGINEERING DUE TO DAMAGE IS EXTENDED FROM RBL4-RBL45 AS RECORD ON TTG8Q00B8ZAM AND FOUND TO BE OUT LIMITS AND REPAIR GIVEN ON SRM 53-70-51-2R-4 REPAIR 4 IS NOT APPLICABLE PER PAR 1.B DUE TO INTERCOSTAL LOCATED AT RBL7.;[04] VERIFIED CORRECTIVE ACTION STEPS 1;2 AND 3.;[05] UPDATED TABLE MEASUREMENT;[06] REFER TO FAULT TTG8Q00B8ZAM WHERE EA 22-153-00793 WAS ADDED AS A SUBTASK;[07] VERIFI3D CORRECTIVE ACTION 6
